# SDR ASAA2014060107999

- Difficulty date: June 1, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 20,462 hours, 6,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 000
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START, OVERHEAT LIGHT ILLUMINATED EGT WAS NORMAL. OUTSIDE TEMP 100 DEGREE LIGHT WENT OUT ON SHUTDOWN, MOTORED ENGINE AND LIGHT CAME BACK ON. ACFT GROUNDED.  PERFORMED ENG/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE NO FAULTS NOTED.  REF FIM TASK 26-10, TASK 801.  PERFORMED ENGINE AND APU-LOOP POWER-FAULT ISOLATION NO FAULTS OR DEFECTS NOTED,ALT DEACTIVATION PROCEDURE USED IAW CHAP 5, TABLE 3, ITEM 3, 4.  OPEN ENGINE 2 INSPECTED ALL FIRE LOOPS AND ATTACHMENTS, NO DEFECTS.  NO LEAKS NOTED DURING MOTORING.  RAN NR 2 ENGINE OPS CK GOOD NO DEFECTS NOTED. FIRE DETECTOR MODULE BITE CHECKED GOOD. REPLACED NR 2 ENGINE LEFT CORE FIRE DETECTOR ASSY IAW MM 28-11-01-00-802. ENGINE FIRE DETECTION SYSTEM OPS TEST PASSED. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
